Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Dissipativity-based small-gain theorems for stochastic network systems
Author: Wu, Z.
Karimi, H.
Shi, P.
Citation: IEEE Transactions on Automatic Control, 2016; 61(8):2065-2078
Publisher: IEEE
Issue Date: 2016
ISSN: 0018-9286
Statement of
Zhaojing Wu, Hamid Reza Karimi, and Peng Shi
Abstract: In this paper, some small-gain theorems are proposed for stochastic network systems which describe large-scale systems with interconnections, uncertainties and random disturbances. By the aid of conditional dissipativity and showing times of stochastic interval, small-gain conditions proposed for the deterministic case are extended to the stochastic case. When some design parameters are tunable in practice, we invaginate a simpler method to verify small-gain condition by selecting one subsystem as a monitor. Compared with the existing results, the existence-and-uniqueness of solution and ultimate uniform boundedness of input are removed from requirements of input-to-state stability and small-gain theorems.
Description: Date of publication October 19, 2015; date of current version July 22, 2016.
Rights: © 2015 IEEE
DOI: 10.1109/TAC.2015.2492478
Grant ID: 61273128
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.